# SDR DLL10953008

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 1642699101
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, FOUND LEFT MLG ACTUATOR LOWER LINK ATTACH FITTING PIN ASSEMBLY CRACKED.  REPLACED SAME OPERATION NORMAL.
